Alert archive / Oklahoma / Frost Advisories in 2012
Frost Advisory 1, NWS Norman, OK
NWS Norman, OK issued this frost advisory at Oct 5, 2012, 3:48 AM CDT for 23 counties in Oklahoma. It took effect at Oct 6, 2012, 11:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2012, 3:48 AM CDT (08:48 UTC)
- In effect from
- Oct 6, 2012, 11:00 PM CDT
- Expired
- Oct 7, 2012, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Norman, OK
All 23 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
578 WWUS74 KOUN 050848 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 348 AM CDT FRI OCT 5 2012 OKZ004>026-051700- /O.NEW.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER 348 AM CDT FRI OCT 5 2012 ...FROST ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
6 follow-up statements
011 WWUS74 KOUN 051958 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 258 PM CDT FRI OCT 5 2012 OKZ004>010-012-013-060400- /O.CAN.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/ /O.NEW.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...ENID...PERRY 258 PM CDT FRI OCT 5 2012 ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING...AND REPLACES THE FROST ADVISORY THAT WAS PREVIOUSLY IN EFFECT. * MINIMUM TEMPERATURE: 26 TO 32 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ011-014>026-060400- /O.CON.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER 258 PM CDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$ CMS
746 WWUS74 KOUN 060123 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 823 PM CDT FRI OCT 5 2012 OKZ011-014>026-060930- /O.CON.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER 823 PM CDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$ OKZ004>010-012-013-060930- /O.CON.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...ENID...PERRY 823 PM CDT FRI OCT 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * MINIMUM TEMPERATURE: 26 TO 32 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$
489 WWUS74 KOUN 060922 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 422 AM CDT SAT OCT 6 2012 OKZ004>010-012-013-061730- /O.UPG.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/ /O.NEW.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...ENID...PERRY 422 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURE: 25 TO 32 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ011-014>026-061730- /O.EXT.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER 422 AM CDT SAT OCT 6 2012 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
192 WWUS74 KOUN 061715 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1215 PM CDT SAT OCT 6 2012 OKZ004>010-012-013-070115- /O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...ENID...PERRY 1215 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 25 TO 32 DEGREES FAHRENHEIT. * IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ011-014>026-070115- /O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER 1215 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
074 WWUS74 KOUN 061940 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 240 PM CDT SAT OCT 6 2012 OKZ011-070345- /O.UPG.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ /O.EXA.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/ MAJOR- INCLUDING THE CITY OF...FAIRVIEW 240 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 27 TO 32 DEGREES. * IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ004>010-012-013-070345- /O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...ENID...PERRY 240 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * MINIMUM TEMPERATURE: 27 TO 32 DEGREES. * IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ014>026-070345- /O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER 240 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE AND UPPER 30S. IF SKIES CAN CLEAR FOR A LONG ENOUGH TIME LATE TONIGHT...AREAS OF FROST MAY FORM AND DAMAGE TENDER VEGETATION. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
874 WWUS74 KOUN 070155 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 855 PM CDT SAT OCT 6 2012 OKZ014-021>023-070300- /O.CAN.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ ROGER MILLS-BECKHAM-WASHITA-CADDO- INCLUDING THE CITIES OF...CHEYENNE...ELK CITY...SAYRE...CORDELL... ANADARKO 855 PM CDT SAT OCT 6 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FROST ADVISORY. PERSISTENT CLOUD COVER WILL CONTINUE THROUGH THE MORNING HOURS ACROSS WESTERN OKLAHOMA. THIS COVER WILL KEEP TEMPERATURES A FEW DEGREES WARMER THAN PREVIOUSLY EXPECTED...LIMITING THE CHANCE FOR FROST. TEMPERATURES WILL STILL DROP INTO THE MID 30S OVERNIGHT. $$ OKZ004>013-071000- /O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY 855 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * MINIMUM TEMPERATURE: 27 TO 32 DEGREES. * IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ015>020-024>026-071000- /O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/ DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA- LINCOLN- INCLUDING THE CITIES OF...TALOGA...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER 855 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE AND UPPER 30S. IF SKIES CAN CLEAR FOR A LONG ENOUGH TIME LATE TONIGHT... AREAS OF FROST MAY FORM AND DAMAGE TENDER VEGETATION. * IMPACTS: DELICATE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this frost advisory went out at Oct 5, 12:15 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Oct 5, 12:15 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1215 AM CDT FRI OCT 5 2012 .AVIATION... 05/06Z TAFS...PRIMARILY VFR-MVFR CONDITIONS EXPECTED AT ALL TERMINALS BEFORE ALL BECOME VFR AFTER 15-18Z TOMORROW. LIFTING CIGS AND CLEARING WILL OCCUR FROM NORTHWEST TO SOUTHEAST ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. SPOTTY DRIZZLE WILL BE POSSIBLE THROUGH THE NIGHT PRIMARILY AROUND KPNC AND KOKC/KOUN. SHOWERS AND POSSIBLE TSRA EXPECTED TO BE MAINLY EAST OF THESE TERMINALS AS WELL BUT CONFIDENCE NOT HIGH ENOUGH FOR MENTION WITH STOUT CAP OVER CENTRAL OKLAHOMA AND POINTS WEST. GUSTY N-NE WINDS EXPECTED SECOND HALF OF FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 51 57 44 51 / 20 20 30 20 HOBART OK 51 59 46 51 / 20 20 40 20 WICHITA FALLS TX 56 60 47 52 / 20 20 60 20 GAGE OK 47 55 40 48 / 10 10 20 20 PONCA CITY OK 49 57 40 51 / 20 10 20 20 DURANT OK 66 68 46 54 / 20 20 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Oct 4, 3:45 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT THU OCT 4 2012
OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
345 PM CDT THU OCT 4 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND OVERNIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. SMALL HAIL MAY OCCUR WITH
THE STRONGER STORMS BUT ORGANIZED SEVERE THUNDERSTORMS ARE NOT
EXPECTED.
DISCUSSION...
A COLD FRONT IS EXPECTED TO STALL OVER SOUTHEAST OKLAHOMA THIS
EVENING. LIFT WILL INCREASE NEAR AND NORTH OF THE FRONTAL
BOUNDARY LATE THIS EVENING AND OVERNIGHT WHICH WILL ALLOW THE
DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
THE MOST LIKELY AREA FOR STRONG STORMS WILL BE SOUTH AND EAST OF
A LINE EXTENDING FROM PONCA CITY...TO JUST WEST OF OKLAHOMA CITY...
TO WICHITA FALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FRIDAY AND FRIDAY NIGHT...MAINLY ACROSS PARTS OF WESTERN
NORTH TEXAS AND SOUTHERN OKLAHOMA. NO SEVERE WEATHER IS EXPECTED.
OTHER HAZARDOUS WEATHER...
PATCHY FROST IS POSSIBLE EARLY SUNDAY AND MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:58 PM CDT | Freeze Watch | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more | 13 hr |
Nearby
Frost Advisories in Oklahoma, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.